# SDR AALA201610269009

- Difficulty date: October 15, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 114193637
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  WEAR ON RIGHT HAND MAIN LANDING GEAR, OUTBOARD ACTUATOR RETRACTION PIN.  REPLACED PIN PER AMM 32-31-46.
